# SDR IPXA2018081533780

- Difficulty date: July 29, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: ARB7770504
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WINGLET, AFT ATTACH FITING WAS CRACKED.  REPLACED THE ATTACH FITTING IAW EO MD11-5720-27680-C, APPX E.  MAJOR.
